# SDR MASA2011030702092

- Difficulty date: March 5, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 17,836 hours, 14,139 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932112
- Part serial: 03340H1066
- Condition: Cracked
- Location: Cockpit
- Part time: 35,669 hours, 28,277 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE AT FL370 THE F/O WINDSHIELD CRACKED.  CREW DECLARED AN EMERGENCY, DESCENDED TO FL110, AND CONTINUED TO DESTINATION.  MX REMOVED AND REPLACED F/O WINDSHIELD, LEAK CHECK IS GOOD.
